Left derivations characterized by acting on multilinear polynomials

Pao Kuei Liau, Cheng-Kai Liu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For prime algebras, we describe a linear map which behaves like a left derivation on a fixed multilinear polynomial in noncommuting indeterminates and, in particular, we characterize left derivations by their action on mth powers.

Original languageEnglish
Pages (from-to)1979-1991
Number of pages13
JournalCommunications in Algebra
Volume39
Issue number6
DOIs
Publication statusPublished - 2011 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this